# SDR ABXA9500318

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 2923161503
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D. 91-22-07; A.S.B. 32-244, FOUND LEFT MAIN LANDING GEAR OUTBOARD ARTICULATING DOOR DELAMINATED, APPROXIMATELY 30 SQUARE INCHES.  REPLACED LEFT OUTBOARD FLYING DOOR IAW DC-9 M.M. 32-12-1.
